Alert archive / New York / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 77, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 16, 2016, 7:22 PM EDT for Hamilton County, Herkimer County, New York. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2016, 7:22 PM EDT (23:22 UTC)
- Expired
- Aug 16, 2016, 8:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hamilton County, NY, Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 70 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 7:54 PM EDT | TSTM WND DMG | 6 Ene Old Forge, NY | TREE DOWN ON SOUTH SHORE ROAD BLOCKING BOTH LANES. |
| Aug 16, 7:58 PM EDT | TSTM WND DMG | Inlet, NY | TREE DOWN ON ROUTE 28. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 16, 5:15 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1098 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
912 WUUS51 KALY 162322 SVRALY NYC041-043-170000- /O.NEW.KALY.SV.W.0077.160816T2322Z-160817T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 722 PM EDT TUE AUG 16 2016 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN HERKIMER COUNTY IN EASTERN NEW YORK... NORTHWESTERN HAMILTON COUNTY IN EASTERN NEW YORK... * UNTIL 800 PM EDT * AT 721 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCKEEVER...OR 11 MILES WEST OF OLD FORGE...MOVING EAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * THIS SEVERE THUNDERSTORM WILL BE NEAR... MCKEEVER AROUND 725 PM EDT. OLD FORGE AND NICKS LAKE CAMPGROUND AROUND 735 PM EDT. ALGER ISLAND PUBLIC CAMPGROUND AND BIG MOOSE AROUND 740 PM EDT. INLET...EAGLE BAY AND LIMEKILN LAKE CAMPGROUND AROUND 745 PM EDT. EIGHTH LAKE CAMPGROUND AND BROWN TRACT POND CAMPGROUND AROUND 750 PM EDT. RAQUETTE LAKE AROUND 755 PM EDT. GOLDEN BEACH CAMPGROUND AROUND 800 PM EDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HASBROUCKS...SAGAMORE LAKE...QUAKER BEACH...KAMP KILL KARE...THENDARA... CARTER STATION...MINNEHAHA...RUSSIAN LAKE...MOUNTAIN LODGE AND WOLF LAKE LANDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER INCLUDING DESTRUCTIVE STRAIGHT LINE WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER SUCH AS AN INTERIOR ROOM...A BATHROOM...CLOSET OR BASEMENT. DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV... ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY && LAT...LON 4393 7465 4367 7453 4358 7511 4378 7513 TIME...MOT...LOC 2321Z 251DEG 45KT 4367 7519 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ NAS
1 follow-up statement
891 WWUS51 KALY 162353 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 753 PM EDT TUE AUG 16 2016 NYC041-043-170000- /O.CON.KALY.SV.W.0077.000000T0000Z-160817T0000Z/ HERKIMER NY-HAMILTON NY- 753 PM EDT TUE AUG 16 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR NORTHERN HERKIMER AND NORTHWESTERN HAMILTON COUNTIES... AT 752 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ALGER ISLAND PUBLIC CAMPGROUND...OR NEAR OLD FORGE...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. THIS SEVERE STORM WILL BE NEAR... EAGLE BAY AND LIMEKILN LAKE CAMPGROUND AROUND 755 PM EDT. INLET...EIGHTH LAKE CAMPGROUND...BROWN TRACT POND CAMPGROUND AND RAQUETTE LAKE AROUND 800 PM EDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HASBROUCKS...SAGAMORE LAKE...QUAKER BEACH...KAMP KILL KARE...THENDARA... CARTER STATION...MINNEHAHA...RUSSIAN LAKE...MOUNTAIN LODGE AND WOLF LAKE LANDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN INTERIOR ROOM... A BATHROOM OR CLOSET OR BASEMENT. CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4393 7465 4367 7453 4358 7511 4378 7513 TIME...MOT...LOC 2352Z 251DEG 27KT 4375 7486 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ NAS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 5:45 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Aug 16, 5:45 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Albany NY 545 PM EDT TUE AUG 16 2016 .SYNOPSIS... An area of low pressure will pass to our north tonight with its associated fronts moving across the region resulting in some showers and thunderstorms. The greatest chances for storms is north of Interstate 90. Some of the thunderstorms may become strong to severe with the main threat for damaging winds. Any storm will be capable of producing heavy downpours. Wednesday will feature increasing sunshine and lowering humidity levels. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Severe thunderstorm watch #448 until 1 am for the western Adirondacks, Lake George Saratoga region, greater Capital District, Mohawk Valley and Schoharie Valley in the vicinity of a warm front. Primary severe threat damaging winds from bow line segments with isolated tornadoes possible. Storms will be capable of heavy rainfall and frequent lightning. Threat for strong to severe remains for the rest of the forecast area. Have on-going convection across western into central NY heading are way. Airmass will continue to destabilize in the warm sector. Wind fields are increasing and will be strongest across the area this evening as the surface low passes to our north. GFS has 40 to 50 knots at 850 mb. BUF VAD profile has 50 knots at 3000 feet and KTYX 50 knots at 8000 feet. As of 5 pm, the warm front has made it north of the Capital District(but not through the Glens Falls/Lake George. KALB 81/72 with south wind in the teens while KGFL is 73/69 with a light northeast wind. The 18Z ALY special sounding indicates 38 knots of shear and surface to 3 km shear of 402, so some storms will rotate. And with the warm front across the area any storms that interact with this boundary could become supercells thus the isolated threat of tornadoes and severe thunderstorm watch. Activity intensity is expected to wind down by late evening/early morning. As the surface low moves to our east it will drag its associated cold/cool front across the area overnight. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... In the wake of the cold/cool front a drier airmass will be ushered in northwesterly winds. Dew points are expected to fall back into the 60s. As the low moves farther away Wednesday will be have increasing sunshine as the day progresses. There's a slight chance for the development of a few storms Thursday as a weak short wave approaches and moves across the region. Otherwise, above normal temperatures by around 5 degrees with dew points in the upper 50s to lower 60s quite pleasant. && .LONG TERM /FRIDAY THROUGH TUESDAY/... Looking at fair weather as we close out the work week and head into the weekend as ridging dominates as the surface and aloft. Short wave energy rotating about the upper low near Hudson's Bay and additional short wave energy from the Pacific Northwest will result in the development and deepening of a trough across Plains. This trough and its associated low pressure system will bring the region chances for showers and thunderstorms to Sunday and Monday. At this time, the surface low is forecast to track up the Saint Lawrence River Valley. Above normal tempertures will continue with highs 5 to 10 degrees above normal. Dew points are expected to remain in the 60s so oppressive conditions are not anticipated. && .AVIATION /22Z TUESDAY THROUGH SUNDAY/... Showers and thunderstorms are developing upstream over western and central NY and will cross the region from west to east during the evening hours in the warm sector. Some of the storms could be severe, with strong wind gusts, heavy rain and lightning the main threats. Highest confidence for storms is at KGFL, where a tempo has been mentioned. Elsewhere, coverage is expected to be more scattered so will only mention VCSH at this time at KALB/KPSF/KPOU. MVFR/IFR conditions and gusty winds will accompany any thunderstorms. A cold front will move through overnight, with showers and storms ending by early Wednesday morning. Behind the cold front, plenty of clouds with MVFR cigs expected well into Wednesday morning, before cig heights rise to VFR levels. Winds will be southerly increasing to around 7-12 kt through the afternoon, becoming west-southwest and increasing to 10-15 kt with higher gusts around 20 kt late tonight. Winds will then shift to the northwest by mid to late Wednesday morning with continued occasional gusts near 20 kt. Outlook... Wednesday Night: No Operational Impact. NO SIG WX. Thursday: Low Operational Impact. Slight Chance of SHRA...TSRA. Thursday Night: No Operational Impact. NO SIG WX. Friday: No Operational Impact. NO SIG WX. Friday Night: No Operational Impact. NO SIG WX. Saturday: Low Operational Impact. Slight Chance of SHRA...TSRA. Saturday Night: Low Operational Impact. Slight Chance of SHRA...TSRA. Sunday: Moderate Operational Impact. Chance of SHRA...TSRA. Warm front moving northeastward across the region early this afternoon, with some associated showers affecting KALB/KGFL/KPSF with occasional MVFR conditions. Showers should end by around 19Z, with some breaks in the clouds expected later in the afternoon. Then additional showers and thunderstorms will develop upstream over central NY/PA and cross the region from west to east during the evening hours. Some of the storms could be severe, with strong wind gusts, heavy rain and lightning the main threats. Highest confidence for storms is at KGFL, where a tempo has been mentioned. Elsewhere, coverage is expected to be more scattered so will only mention VCSH at this time at KALB/KPSF/KPOU. MVFR/IFR conditions and gusty winds will accompany any thunderstorms. A cold front will move through overnight, with showers and storms ending by early Wednesday morning. Behind the cold front, plenty of clouds with MVFR cigs expected well into Wednesday morning, before cig heights rise to VFR levels. Winds will be southerly increasing to around 7-12 kt through the afternoon, becoming west-southwest and increasing to 10-15 kt with higher gusts around 20 kt late tonight. Winds will then shift to the northwest by mid to late Wednesday morning with continued occasional gusts near 20 kt. Outlook... Wednesday Night: No Operational Impact. NO SIG WX. Thursday: Moderate Operational Impact. Scattered SHRA...TSRA. Thursday Night: No Operational Impact. NO SIG WX. Friday: No Operational Impact. NO SIG WX. Friday Night: No Operational Impact. NO SIG WX. Saturday: No Operational Impact. NO SIG WX. Saturday Night: No Operational Impact. NO SIG WX. Sunday: Moderate Operational Impact. Chance of SHRA...TSRA. && .FIRE WEATHER... An area of low pressure will pass to our north tonight with its associated fronts moving across the region resulting in some showers and thunderstorms. The greatest chances for storms is north of Interstate 90. Some of the thunderstorms may become strong to severe with the main threat for damaging winds. Any storm will be capable of producing heavy downpours. Wednesday will feature increasing sunshine and lowering humidity levels. Minimum relative humidity values will drop only in the 50s both Wednesday and Thursday afternoons. && .HYDROLOGY... A very and humid airmass is being ushered back into the region as a warm front continues to lift northward across the area. Dew points are back up into the lower 70s in many places. Precipitable water values are back up around 2 inches, so storms will be capable of producing heavy downpours. The storms will be moving fairly quickly however if storms move over the same areas (train) there could be an issue. Some flooding of low lying and poor drainage areas is possible and cannot rule out the threat for isolated flash flooding. A cold/cool front will move across the region overnight ushering a less humid airmass back in with dew points falling back onto the 60s. Mainly fair weather is expected the rest of the week with better chances for storms Sunday and Monday as a low pressure system approaches and crosses the region. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...IAA NEAR TERM...IAA SHORT TERM...IAA LONG TERM...IAA AVIATION...JPV FIRE WEATHER...IAA HYDROLOGY...IAA
Hazardous weather outlook, Aug 16, 5:38 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 538 PM EDT TUE AUG 16 2016 NYZ032-033-038>043-047>054-082>084-171100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- 538 PM EDT TUE AUG 16 2016 ...SEVERE THUNDERSTORM WATCH 448 IN EFFECT UNTIL 1 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...GREATER CAPITAL DISTRICT...MOHAWK VALLEY AND THE SCHOHARIE VALLEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. IN ADDITION...ISOLATED TORNADOES ARE POSSIBLE. ALSO...STORMS WILL BE CAPABLE OF HEAVY RAINFALL...WHICH MAY RESULT IN SOME FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. ISOLATED FLASH FLOODING CANNOT BE RULED OUT...AND SOME THUNDERSTORMS MAY PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR...ALBANY....RENSSELAER... SARATOGA...SCHENECTADY...SCHOHARIE...WARREN...WASHINGTON... FULTON...HAMILTON...HERKIMER AND MONTGOMERY COUNTIES. CTZ001-013-MAZ001-025-NYZ058>061-063>066-VTZ013>015-171100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 538 PM EDT TUE AUG 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...SOUTHERN VERMONT AND THE CENTRAL AND SOUTHEASTERN CATSKILLS AND MID HUDSON VALLEY OF NEW YORK. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THIS TONIGHT. THE MAIN THREAT BE THE FOR DAMAGING WIND GUSTS IN EXCESS OF 58 MPH. ISOLATED TORNADOES ARE ALSO POSSIBLE. IN ADDITION...STORMS WILL BE CAPABLE OF HEAVY RAINFALL...WHICH MAY RESULT IN SOME FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. ISOLATED FLASH FLOODING CANNOT BE RULED OUT. ALSO...SOME THUNDERSTORMS MAY PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE.
In the hours before
Special weather statement, Aug 16, 3:13 PM EDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
313 PM EDT TUE AUG 16 2016
CTZ001-161930-
NORTHERN LITCHFIELD-
313 PM EDT TUE AUG 16 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LITCHFIELD
COUNTY...
AT 312 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CANTON...OR 9
MILES NORTHWEST OF FARMINGTON...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
NORTHERN LITCHFIELD COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
BARKHAMPSTED CENTER...BEECH ROCK...PLEASANT VALLEY...TOWN HILL...
BARKHAMSTED...GOOSE GREEN...PINE MEADOW...PUDDLE TOWN AND BROWNS
CORNER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED PONDING OF WATER ON ROADS.
LAT...LON 4190 7291 4190 7294 4185 7295 4184 7294
4181 7295 4180 7299 4191 7301 4197 7289
TIME...MOT...LOC 1912Z 244DEG 24KT 4184 7294
JPVSpecial weather statement, Aug 16, 7:02 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
702 PM EDT TUE AUG 16 2016
NYZ032-033-162345-
NORTHERN HERKIMER-HAMILTON-
702 PM EDT TUE AUG 16 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HERKIMER AND
NORTHWESTERN HAMILTON COUNTIES...
AT 701 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER NICKS LAKE
CAMPGROUND...OR NEAR OLD FORGE...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
OLD FORGE AROUND 705 PM EDT.
ALGER ISLAND PUBLIC CAMPGROUND AND BIG MOOSE AROUND 710 PM EDT.
INLET...EAGLE BAY AND LIMEKILN LAKE CAMPGROUND AROUND 715 PM EDT.
BROWN TRACT POND CAMPGROUND AND EIGHTH LAKE CAMPGROUND AROUND 720
PM EDT.
RAQUETTE LAKE AND GOLDEN BEACH CAMPGROUND AROUND 725 PM EDT.
FORKED LAKE PUBLIC CAMPGROUND AND BLUE MOUNTAIN LAKE AROUND 735 PM
EDT.
LAKE EATON CAMPGROUND AROUND 740 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE KEEPAWA...WOODS
LAKE... BRANDRETH...WOODS...MINNEHAHA...PARTLOW...BEAVER
RIVER...DEERLAND... HASBROUCKS AND QUAKER BEACH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4397 7426 4392 7434 4386 7427 4358 7506
4365 7512 4392 7515 4408 7480 4411 7438
TIME...MOT...LOC 2301Z 240DEG 48KT 4370 7504
WASULAThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:02 PM EDT | Special Weather Statement | ALY | Hamilton | 43 min |
Nearby
Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.